MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR ERCP CANNULA; ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA

BOSTON SCIENTIFIC CORPORATION CONTOUR ERCP CANNULA; ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA
Model Number M00530860
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0205 captures the reportable event of compromised sterile barrier due to damaged packaging.
 
Event or Problem Description
It was reported to boston scientific corporation that a contour ercp cannula was being prepared for use in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.During preparation, it was noticed that there was a damage on the packaging of the device, and "the package was not sealed somehow." the procedure was completed with a different device.There were no patient complications reported as a result of this event.

Brand Name
CONTOUR ERCP CANNULA
Common Device Name
ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18449848
Report Number3005099803-2023-07047
Device Sequence Number12677749
Product Code ODD
UDI-Device Identifier08714729099819
UDI-Public08714729099819
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K833417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2025
Device Model NumberM00530860
Device Catalogue Number3086
Device Lot Number0008140718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown